Discussions By Condition: Diabetes

Drug interaction

Posted In: Diabetes 3 Replies
  • Posted By: Anonymous
  • July 19, 2006
  • 08:28 PM

I have read Avalide (Irbesartan) can cause hyperglycemia; if Avandia (Rosiglitazone) is added to the medication, is it possible the two drugs together cause side effects not seen with either one of them independently (joint pain, arthritis)?

Reply Flag this Discussion

3 Replies:

  • Every pill can interact with another based on some reasons: either the substance is not compatible with another or your body may reject the combination. You should ask a doctor that knows your medical history and he'll tell you exactly what's good for you.---narconon drug rehab
    johannabartley 2 Replies Flag this Response
  • Drugs can have adverse reactions with one another. Some doctors prescribe drugs to counter the effects of another drug another doctor has the person on. Have your family doctor look at what you are currently prescribed to see if there are any adverse side effects.Drug Addiction Treatment
    kylesanders22 1 Replies Flag this Response
  • I have read Avalide (Irbesartan) can cause hyperglycemia; if Avandia (Rosiglitazone) is added to the medication, is it possible the two drugs together cause side effects not seen with either one of them independently (joint pain, arthritis)? Dear FriendIrbesartan belongs to the family of Sartans. It is Angiotensin II receptor subtype 1 antagonist.Sartans are non-peptide, orally active AT1 receptor antagonist. They are indirectly acting vasodilators. It is not true about the side effects as hyperglycaemia.Rosiglitazone belong to the family of Thiazolidinediones. The effect on blood glucose is slow. Rosiglitazone reduce hepatic glucose output and increase glucose uptake into muscle.Rosiglitazone bind to nuclear receptors called: Peroxysome proliferator-activated receptor-gamma (PPAR-gamma).The two products have nothing with each other to do. If there is chemical reaction with them, then Pharmacologist has found that.Arthritis (monoarthritis or polyarthritis) is a pathological change in the joint caused by the Inflamationsproceses. Arthritis has nothing to do with Irbesartan and Rosiglitazone.Use your medication and do not worry about the interactions between them.Sincerely YoursDon
    Don Hemmingsen 30 Replies
    • September 7, 2008
    • 06:31 PM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.